Matticus C
Badges: 14
Rep:
?
#1
Report Thread starter 3 years ago
#1
Hey all,

I was on creatine for a while and noticed that my acne had worsened.
However, I am now off it and my acne is starting to clear up.

Coincidence or not?

I made a video addressing the topic a while back but I want to know what you other lifters and gym goers think?

0
reply
Matticus C
Badges: 14
Rep:
?
#2
Report Thread starter 3 years ago
#2
Yes, absolutely I've read about that too.

However, it is more of a risk for people who have a history of male pattern baldness in their family.

So it wasn't an issue for me.
Acne runs in my family so that's a problem for me ahaha
0
reply
It's****ingWOODY
Badges: 20
Rep:
?
#3
Report 3 years ago
#3
Side effects of creatine include:

Acne, oily skin and hair
Hair loss
Liver disease, such as liver tumors and cysts
Kidney disease
Heart disease, such as heart attack and stroke
Altered mood, irritability, increased aggression, depression or suicidal tendencies
Alterations in cholesterol and other blood lipids
High blood pressure
Gynecomastia (abnormal development of mammary glands in men causing breast enlargement)
Shrinking of testicals
Azoospermia (absence of sperm in semen)
Menstrual irregularities in women
Infertility
Excess facial or body hair, deeper voice in women
Stunted growth and height in teens
Risk of viral or bacterial infections due to unsterile injections
0
reply
It's****ingWOODY
Badges: 20
Rep:
?
#4
Report 3 years ago
#4
http://i.imgur.com/yDWXa.jpg
http://i.imgur.com/hk5Lo.jpg
http://i41.tinypic.com/67o360.jpg
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Should 'Mental health support' be included on league tables?

Yes (94)
71.76%
No (37)
28.24%

Watched Threads

View All